# SDR AUS20030227

- Difficulty date: February 17, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Misrigged
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLIGHT CONTROL PROBLEMS. SUSPECT CAUSED BY AILERON CONTROL SYSTEM RIGGING. PROBLEM WAS FOUND TO BE AN INHERENT CHARACTERISTIC OF THIS SERIES AIRCRAFT.
